# SDR GTIA2017010501734

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 38,940 hours, 18,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENT THRU8000FT CHEMICAL ODOR ON FLT DECK THRU 4000FT DIRTY SOCK ODOR. NO FLIGHT THROUGH PRECIP, SEEMED STRONGER WITH PACK 1 THAN PACK 2 OPERATING. NO ODOR IN CABIN.
